Alert archive / Florida / Small Craft Advisory for Windses in 2016
Small Craft Advisory for Winds 2, NWS Miami, FL
NWS Miami, FL issued this small craft advisory for winds at Dec 25, 2016, 2:58 AM EST. It took effect at Dec 25, 2016, 7:00 PM EST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2016, 2:58 AM EST (07:58 UTC)
- In effect from
- Dec 25, 2016, 7:00 PM EST
- Expired
- Dec 27, 2016, 3:18 AM EST
- In force
- 32 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
286 WHUS72 KMFL 250758 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 258 AM EST SUN DEC 25 2016 AMZ630-650-651-670-671-260000- /O.NEW.KMFL.SI.Y.0002.161226T0000Z-161227T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 258 AM EST SUN DEC 25 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST MONDAY. * WINDS...EAST AROUND 20 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
751 WHUS72 KMFL 260008 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 708 PM EST SUN DEC 25 2016 AMZ630-650-651-670-671-260815- /O.CON.KMFL.SI.Y.0002.000000T0000Z-161227T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 708 PM EST SUN DEC 25 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... * WINDS...EAST 15 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
848 WHUS72 KMFL 260736 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 236 AM EST MON DEC 26 2016 AMZ630-650-651-670-671-270300- /O.EXT.KMFL.SI.Y.0002.000000T0000Z-161227T0300Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 236 AM EST MON DEC 26 2016 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...EAST AROUND 20 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
911 WHUS72 KMFL 270046 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 746 PM EST MON DEC 26 2016 AMZ630-650-651-670-671-270300- /O.CON.KMFL.SI.Y.0002.000000T0000Z-161227T0300Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 746 PM EST MON DEC 26 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...EAST AROUND 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
172 WHUS72 KMFL 270227 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 927 PM EST MON DEC 26 2016 AMZ630-650-651-670-671-270930- /O.EXT.KMFL.SI.Y.0002.000000T0000Z-161227T1100Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 927 PM EST MON DEC 26 2016 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 AM EST TUESDAY... * WINDS...EAST AROUND 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
611 WHUS72 KMFL 270818 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 318 AM EST TUE DEC 27 2016 AMZ630-650-651-670-671-270930- /O.CAN.KMFL.SI.Y.0002.000000T0000Z-161227T1100Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 318 AM EST TUE DEC 27 2016 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. WINDS HAVE FALLEN BELOW 20 KNOTS EARLY THIS MORNING OVER THE ATLANTIC WATERS. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE ATLANTIC WATERS. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory for winds went out at Dec 25, 2:53 AM EST, 5 minutes earlier.
Area forecast discussion, Dec 25, 2:53 AM EST, 5 minutes before
Area Forecast Discussion
National Weather Service Miami FL
253 AM EST Sun Dec 25 2016
...Merry Christmas from National Weather Service in Miami Florida...
...High Risk Of Rip Currents East Coast Beaches of South Florida...
.DISCUSSION...
High pressure will strengthen this Christmas Day into tonight
over the western Atlantic waters. This will allow for the pressure
gradient to tighten over South Florida, and allow for the
easterly winds to become breezy this afternoon into tonight
especially over the east coast metro areas. There could also be a
quick shower or two that could work into the east coast metro
areas from the Atlantic waters on the easterly wind flow.
Therefore, a slight chance of a light shower will be in the
forecast for the east coast metro areas this Christmas Day into
tonight. Rest of South Florida should remain dry this Christmas
day into tonight.
The high will slowly weaken while remaining nearly stationary
over the Western Atlantic Waters Monday into Tuesday, as a front
remains nearly stationary over the Tennessee Valley. This will
keep the easterly winds ongoing over South Florida, but allow for
the wind speeds to relax. There could still be a few light
showers that do work into the east coast metro areas of South
Florida early this week from the Atlantic waters. Therefore, most
of South Florida will remain dry early this week with only a
slight chance of showers for the east coast metro areas.
EXTENDED FORECAST...
The high will dissipate late this week over the western Atlantic
waters, low pressure develops along the cold front over the
Tennessee valley and moves northeast. This will allow for the cold
front to move southward and through South Florida late Thursday
night into Friday morning.
The front will pass through South Florida mainly dry, due to
limited moisture over the area. However, there could still be a
shower or two ahead of the front on Thursday mainly over the
eastern areas of South Florida.
Behind the front, the winds will be from the northerly direction
which will allow for the cooler air to work into South Florida for
Friday into early this weekend. At this time, the long range
models are showing highs to warm up only into the 70s Friday and
Saturday with lows in the 40 to 50s except 60s for the east coast
metro areas Friday night.
The cooler weather will not last long, as the winds will become
easterly late this weekend. This in turn will bring back the above
normal temperatures to South Florida for this time of year for the
second have of next weekend.
&&
.MARINE...
The winds will remain easterly today into Monday over all of
South Florida waters. The wind speeds over the Atlantic waters
will be 15 to 20 knots today before increasing to around 20 knots
tonight into Monday, while rest of South Florida waters will be
15 to 20 knots. This will allow for the Atlantic seas to build to
6 feet tonight into Monday, while the Gulf waters remain below 6
feet. Therefore, an SCEC conditions will be up for all South
Florida waters today, before SCA conditions develop for the
Atlantic waters tonight into Monday for the winds.
&&
.BEACH FORECAST...
There is a High Risk of Rip Currents for the east coast beaches of
South Florida today through Monday night, as the easterly winds
will be around 15 mph increasing to 15 to 20 mph on Monday.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 83 74 82 73 / 20 20 20 20
Fort Lauderdale 83 76 82 75 / 20 20 20 20
Miami 84 75 83 74 / 20 20 20 20
Naples 85 67 84 66 / 10 10 10 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Monday night for FLZ168-172-
173.
AM...Small Craft Advisory for winds from 7 PM this evening to 7 PM
EST Monday for AMZ630-650-651-670-671.
GM...None.
&&
DISCUSSION...54/BNB
MARINE...54/BNB
BEACH FORECAST...54/BNB
AVIATION...02/RAGHazardous weather outlook, Dec 24, 4:42 PM EST, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 442 PM EST SAT DEC 24 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 250945- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 442 PM EST SAT DEC 24 2016 ...MODERATE RISK OF RIP CURRENTS EAST COAST BEACHES TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: EASTERLY WINDS AROUND 10 TO 15 MPH WILL LEAD TO A MODERATE RISK OF RIP CURRENTS ALONG THE EAST COAST BEACHES OF SOUTH FLORIDA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE EASTERLY WINDS WILL INCREASE TO BREEZY CONDITIONS ON CHRISTMAS DAY INTO EARLY NEXT WEEK, THIS WILL KEEP THE THREAT OF RIP CURRENTS GOING ALONG THE EAST COAST BEACHES. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 2:57 AM EST | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 51 hr |
Nearby
Small Craft Advisory for Windses in Florida, 2016Every small craft advisory for winds in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.